# SDR DL757060351

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 51,567 hours, 24,067 cycles
- Engine: Iae V2528D5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 3 MAIN TIRE FAILED DURING RTO.  RT SIDE BRAKE TEMP AT 3 HIGHEST.  REPLACED NR 3 WHEEL ASSY BRAKE TEMP AT 3 DOES NOT REQUIRE HIGH ENERGY STOP INSP.
